# SDR AT9900353

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Corroded
- Location: N1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND NR 1 ENGINE COWLING PANEL NR 5102 CORRODED.  FABRICATED DOUBLER AND INSTALLED IAW B737 SRM 51-40-2, 51-10-2, AND MM 51-21-31.
